Doctor insights on:
How Can I Reduce The Dizzying Effects Of High Prescription Glasses
Many choices: This is a discussion to be had with your eye doctor. Usually, this discomfort will subside aas you become used to the new prescription. If not, you could consider not wearing glasses and wearing contacts instead or perhaps even laser vision correction. If these are not an option, changes in the material and shape of the glasses lens can sometimes help. ...Read more
I get really dizzy at night when using my glasses because it doesn't have the right prescription. How bad is it to continue using it?
I got contacts for the first time a few days ago & i updates my prescription for new glasses. When i switch from contacts to glasses, my glases makes me dizzy, nauseated & gives me headaches.
I recently got a stronger prescription for my eye glasses, it's been a week and i still haven't gotten used to them. I feel dizzy and a little bit of ?
Can eye strain cause dizziness and light head all the time? How long can it last? Eyesight is 20/15, dr says no problems. prescription for computer glasses.
I'm wearing 3 yr. Old prescription eyeglasses. I'm having dizziness, migraines, & lightheadedness almost everyday. Do i need new eyeglasses?
High index : Helps make lenses thinner, solution? To clean? Warm soap and water the best, dry with non scratch cloth. I like the sprays the optical stores have with soft cloth. ...Read more
If someone has 1 lazy and doesn't wear their prescription glasses what are some effects they can experience ?
- Talk to a doctor live online for free
- How can i reduce the side effects of botox?
- How can i reduce the appearance of keratosis pilaris?
- How can i reduce the appearance of sunken eyes?
- Ask a doctor a question free online
- How can i reverse the effects of sitting on a chair 8 hours per day?
- How can do i reduce the appearance and the feel of keratosis pilaris?
- How can i reduce the intensity of my cramps during my period?
- How can i reduce the size of my love handles in a short period of time?
- Talk to a urgent care specialist online for free